Modelling and solving an acyclic multi-period timetabling problem


Cangalovic, Mirjana and Schreuder, Jan A.M. (1992) Modelling and solving an acyclic multi-period timetabling problem. Discrete Applied Mathematics, 35 (3). pp. 177-195. ISSN 0166-218X

open access
Abstract:In this article case of the class-teacher timetabling problem is described. This case takes into consideration a partial ordering between the topics of the curriculum and special requirements in respect to their daily lectures. The problem is modelled as a discrete lexicographisc optimization problem. A heuristic procedure foe solving the problem is developed. The method represents a combination of two different approaches: on the general level a heuristic approach typical for resource constrained project scheduling and on the the daily level a reduction to graph colouring.
Item Type:Article
Copyright:© 1992 Elsevier Science
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140496